MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK RX; CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK RX; CORONARY DILATATION CATHETER
Model Number 1012448-15
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The other additional vascular device's referenced and the 4.0x15mm rx nc trek referenced are being filed under a separate medwatch report number.The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was performed to treat the left main (lm) to the proximal left anterior artery (plad).A kissing balloon technique was done by inflating a 2.75x15mm rx nc trek balloon dilatation catheter (bdc) in the left circumflex and a 4.0x15mm rx nc trek bdc in the lm ¿ plad.Both balloons were pressurized to 8 atmospheres.Both balloons were deflated multiple times as they deflated slowly.While retrieving the 4.0x15mm nc trek, the balloon got stuck with the newly deployed 3.5x15mm xience sierra stent and broke the stent into two parts.The proximal portion of the separated stent was retrieved with the balloon.A snare device was used to retrieve the distal portion of the stent.During retrieval, the broken stent struts caught and explanted a 2.75x48mm xience xpedition stent that had been implanted on (b)(6) 2019 in the mlad.A new unspecified stent was deployed to cover the entire lad.There was no adverse patient sequela reported.No additional information was provided.
 
Additional Manufacturer Narrative
Visual, dimensional and functional inspections were performed on the returned device.The reported deflation issue could not be confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other similar incidents/complaints from this lot.The investigation was unable to determine a conclusive cause for the reported deflation issue.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.

Brand Name
NC TREK RX
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9687810
Report Number2024168-2020-01321
Device Sequence Number19432098
Product Code LOX
UDI-Device Identifier08717648151828
UDI-Public08717648151828
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number1012448-15
Device Catalogue Number1012448-15
Device Lot Number90716G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2020
Initial Date Received by Manufacturer 01/20/2020
Supplement Date Received by Manufacturer03/03/2020
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.0X15MM RX NC TREK; GUIDEWIRE - RUNTHROUOGH NS; GUIDEWIRE - ASAHI; GUIDING CATHETER - LAUNCHER